Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 151, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 11, 2010, 5:29 PM EDT for Defiance County, Henry County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2010, 5:29 PM EDT (21:29 UTC)
- Expired
- Aug 11, 2010, 6:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Defiance County, OH, Henry County, OH
The radar
The Northern Indiana radar (KIWX), 119 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2143 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:21 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 11, 2:21 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 221 PM EDT WED AUG 11 2010 .SHORT TERM... MCV ASSOCD/W EARLIER DECAYED IA MCS LOCATED JUST E OF KBEH AT 18Z. WK SFC TROUGH EXTENDING SWWD FM THIS FTR COMBINED W/WEAKLY DESTABILIZING AIRMASS IN WAKE OF EARLIER OUTFLW BNDRY INDUCED CONVN YIELDING ISOLD NEW DVLPMNT OVR SW MI/NW IN AND SUSPECT ADDNL LOW CHC POTENTIAL EVIDENT FARTHER SWD AHD OF SFC TROUGH IN PROXIMITY TO TAIL END OF SFC BASED PRES FALLS. OTHERWISE UPSTREAM CONDS CONT TO STABILIZE WITHIN LARGER SCALE SUBSIDENT REGIME AS EVIDENT W/MUCH LWR SFC THETA-E WWD OVER NRN IL WWD ACRS SRN WI INTO ERN IA AND DOUBT VALIDITY OF ANY MODEL SOLUTION THAT DVLPS CONVN THERE LIKE 12Z NAM/WRF DOES AND ENDED UP DROPPING LT EVENING POPS ALTOGETHER PER UPSTREAM SFC/RADAR EVOLUTION THIS AFTN. BIGGER CONCERN LIES W/LIKELY FOG DVLPMNT ESP ALG/S OF HIGHWAY 14 WHERE APPRECIABLE RAIN FELL THIS AM. WILL HIGHLITE SRN TIER W/GREATER WEIGHTED FOG WORDING AS MOST LOCALES RECEIVED GREATER THEN 1" AND WORD IT AS PATCHY ELSEWHERE. HYDROLAPSE RATES BASED ON LWR 70S DEWPOINTS SUGGEST DENSE FOG PSBL ESP S AND SOMETHING TO MONITOR THROUGH THIS EVENING. OTHERWISE IN WAKE OF SW TROUGH LIFTING OUT THROUGH ON...LL FLW VEERS FURTHER TO NWRLY ON THU W/ADDNL LL DRYING ANTICIPATED. THERMAL CHARACTER OF INCOMING AIRMASS DIFFERS LTL FM TDY BUT W/GREATER INSOLATION XPCD AND FAIR MIXING...LOW 90S LOOK ATTAINABLE BUT DOUBT HEAT ADVISORY CRITERIA REACHABLE SAVE FAR SW GIVEN DRYING ALOFT. IN ADDN...W/LG SCALE SUBSIDENCE XPCD WILL ELIMINATE PREV POP MENTION. && .LONG TERM...FRIDAY THROUGH WEDNESDAY HOT AND HUMID WX WILL PERSIST INTO FRIDAY AS THE UPPER LEVEL RIDGE NOW SOUTH OF THE FA WILL EDGE NWD INTO THE GREAT LAKES IN RESPONSE TO A LEAD SHORTWAVE TROUGH EJECTING INTO THE NRN PLAINS. 85H TEMPS OF 20-21C COMBINED WITH DEEP MIXING/MOSTLY SUNNY SKIES IN INCREASING LOW LVL FLOW SHOULD YIELD HIGHS IN THE LOW/MID 90S ON FRIDAY. THIS COMBINED WITH DEWPOINTS NEAR 70F SHOULD ALLOW HEAT INDICES TO TOP OUT NEAR 100F BY FRIDAY AFTN. HIGHLIGHTED THIS CONCERN IN THE HWO FOR NOW. OTHERWISE...NOT EXPECTING ANY AFTN ISO/SCT CONVECTION ALONG POTENTIAL LAKE BREEZE BOUNDARY IN MODERATELY UNSTABLE ENVIRONMENT AS CAP SHOULD HOLD GIVEN WARMING ALOFT / 7H TEMPS 11-12C. UPPER LOW LOCATED ACROSS THE PAC NW THIS AFTN WILL FINALLY GET KICKED EWD AND OPEN UP INTO THE NRN PLAINS BY FRIDAY...AND INTO THE WESTERN/NRN GREAT LAKES BY SATURDAY. MEDIUM RANGE MODEL GUIDANCE HAS REMAINED CONSISTENT IN DROPPING THE ATTENDANT SFC TROUGH THROUGH THE FA LATE SATURDAY INTO SATURDAY NIGHT...CLEARING THE FA TO THE SOUTHEAST BY 12Z SUNDAY. LOTS OF UNCERTAINTY WRT CONVECTIVE CHANCES LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT ALONG/AHEAD OF THIS FEATURE AS COULD SEE A PRE-FRONTAL TROUGH BRING A ROUND OF CONVECTION TO THE AREA LATE FRIDAY NIGHT/SATURDAY MORNING AND THEN SOME ADDITIONAL ACTIVITY LATE SATURDAY AFTN/NIGHT ALONG THE ACTUAL FRONT. MODELS ALSO KEEP THE MORE IMPRESSIVE 0-6KM SHEAR/FLOW JUST BEHIND THE BOUNDARY WITH CONVECTION LIKELY DEPENDENT ON THE THERMODYNAMICS. CONTINUED WITH INHERITED CHC POPS DURING THIS PERIOD. IF CONVECTION ALONG A SAT MORNING PRE-FRONTAL TROUGH DOES NOT MATERIALIZE COULD SEE ANOTHER DAY WITH HIGHS IN THE LOW/MID 90S AND HEAT INDICES EXCEEDING 100F. LESS HUMID CONDITIONS CAN BE EXPECTED ON SUNDAY AS A PRONOUNCED MID LVL DRY SLOT BUILDS IN BEHIND THE ABOVE MENTIONED SFC TROUGH. THERE MAY BE ENOUGH LINGERING BOUNDARY LAYER MOISTURE AND SFC HEATING TO FIRE ISO/SCT CONVECTION ACROSS SOUTHEASTERN PORTIONS OF THE FA ON SUN. A LOW CHC POPS COVERS THIS WELL ENOUGH FOR NOW. SUNDAY WILL BE ANOTHER HOT DAY...ALTHOUGH NOT AS HOT AS PREVIOUS DAYS...GIVEN 85H TEMPS ONLY COOLING TO 18/19C. STRONGER CAA SUNDAY NIGHT/MONDAY BEHIND A SECONDARY COLD FRONT WILL RESULT IN A NICE CHANGE TO COOLER/MORE SEASONABLE WX EARLY NEXT WEEK. BROAD UPPER TROUGH ACROSS EASTERN CANADA AND THE NC/NE US WILL LIKELY KEEP ANY TROPICAL DEPRESSION REMNANTS SOUTH AND EAST OF THE FA. OTHERWISE...MAY EVENTUALLY NEED TO ADD POPS TO EITHER TUESDAY NIGHT OR WEDNESDAY AS GFS/ECMWF/GEM ARE SHOWING ANOTHER PIECE OF ENERGY TRACKING THROUGH THE BASE OF THE TROUGH DURING THIS TIME. HELD ONTO A DRY FCST FOR NOW AS COVERAGE/CONFIDENCE IN PRECIP FOR ANY ONE PERIOD TOO LOW. && .AVIATION... VFR CONDS XPCD FOR MOST OF THE PD. HWVR MORNING HEAVY RAINFALL VCNTY KFWA AND POINTS S AND W POINT TO FOG DVLPMNT LT TONIGHT AND SWUNG FOR THE FENCES W/18Z ISSUANCE. WRF BUFFER DATA IMPLIES A FAIRLY HIGH RISK FOR DENSE FOG TWD 09-10Z AND ESP SO CONSIDERING 1"+ RAINFALL AMOUNTS THERE THUS THE TEMPO IFR GROUP FOR KFWA. OTHERWISE KEPT W/MVFR RESTRICTION AT KSBN GIVEN SPOTTY RAINFALL OVR NW IN AND GREATER DRYING SPREADING EWD OUT OF IL BFR SFC DECOUPLES THIS EVENING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...T
Hazardous weather outlook, Aug 11, 4:37 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 PM EDT WED AUG 11 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-122045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 436 PM EDT WED AUG 11 2010 /336 PM CDT WED AUG 11 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT EXPECTED BUT LOCALLY HEAVY RAINFALL IS POSSIBLE. AREAS OF FOG WILL DEVELOP LATE TONIGHT AND MAY BECOME LOCALLY DENSE ALONG AND SOUTH OF HIGHWAY 30. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT. SOME OF THE THUNDERSTORMS SATURDAY MAY PRODUCE DAMAGING WINDS AND HEAVY RAINFALL. HOT AND HUMID CONDITIONS ARE EXPECTED THURSDAY THROUGH SATURDAY WITH AFTERNOON HEAT INDICES POSSIBLY NEARING 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-122045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 436 PM EDT WED AUG 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. WIND GUSTS TO 35 KNOTS ARE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT. SOME OF THE THUNDERSTORMS SATURDAY MAY PRODUCE STRONG WINDS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 11, 1:15 PM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HEAVY RAIN PLEASANT LAKE 41.58N 85.02W
08/11/2010 M1.50 INCH STEUBEN IN TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
EVENT NUMBER IWX1001026
NGSpecial weather statement, Aug 11, 3:33 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 333 PM EDT WED AUG 11 2010 MIZ080-081-112015- BRANCH MI-HILLSDALE MI- 333 PM EDT WED AUG 11 2010 AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF JONESVILLE...OR 8 MILES WEST OF HILLSDALE...MOVING EAST AT 30 MPH. WINDS GREATER THAN 40 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... HILLSDALE... JONESVILLE... LAKE WILSON AND BEAR LAKE... LAKE WILSON...BEAR LAKE AND CAMBRIA... FRONTIER... NORTH ADAMS...OSSEO AND SHADYSIDE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4207 8436 4177 8436 4177 8497 4208 8480 TIME...MOT...LOC 1933Z 273DEG 21KT 4194 8475 MCS
Special weather statement, Aug 11, 3:39 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 339 PM EDT WED AUG 11 2010 INZ007-MIZ080-081-OHZ001-002-112015- BRANCH MI-FULTON OH-HILLSDALE MI-STEUBEN IN-WILLIAMS OH- 339 PM EDT WED AUG 11 2010 AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FREMONT...OR 7 MILES NORTHEAST OF ANGOLA...MOVING EAST SOUTHEAST AT 30 MPH. WINDS GREATER THAN 40 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... MONTPELIER AND PIONEER... CLEAR LAKE...YORK AND MONTGOMERY... CAMDEN AND COLUMBIA... NETTLE LAKE... LAKE SENECA... BRIDGEWATER CENTER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4178 8436 4151 8437 4166 8499 4177 8496 TIME...MOT...LOC 1939Z 281DEG 28KT 4172 8490 MCS
Special weather statement, Aug 11, 4:15 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EDT WED AUG 11 2010
MIZ081-OHZ001-002-005-112115-
FULTON OH-HENRY OH-HILLSDALE MI-WILLIAMS OH-
415 PM EDT WED AUG 11 2010
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
FAYETTE TO PIONEER TO EDON...MOVING EAST SOUTHEAST AT 30 MPH.
WIND GUSTS IN EXCESS OF 40 MPH AND HEAVY DOWNPOURS WILL BE POSSIBLE
WITH THIS LINE OF STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTPELIER...
ARCHBOLD...
WAUSEON...
FAYETTE AND WEST UNITY...
STRYKER...
PRATTVILLE...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4138 8387 4170 8386 4172 8387 4171 8435
4194 8436 4194 8444 4156 8480 4153 8479
4138 8388
TIME...MOT...LOC 2014Z 274DEG 24KT 4189 8436 4171 8455
4157 8471
MCSLocal storm report, Aug 11, 4:33 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HEAVY RAIN 5 ENE ORLAND 41.76N 85.08W
08/11/2010 M2.00 INCH STEUBEN IN TRAINED SPOTTER
MEASURED STORM TOTAL...MINOR FLOODING OF
YARDS...FIELDS...AND DRAINAGE DITCHES
&&
EVENT NUMBER IWX1001027
CEOSpecial weather statement, Aug 11, 5:11 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT WED AUG 11 2010
OHZ001-002-004-005-112200-
DEFIANCE OH-FULTON OH-HENRY OH-WILLIAMS OH-
511 PM EDT WED AUG 11 2010
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
DELTA TO WAUSEON TO 12 MILES WEST OF NAPOLEON...MOVING SOUTHEAST AT
25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
NAPOLEON...
SWANTON...
DELTA...
LIBERTY CENTER...
MCCLURE...
HOLGATE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4116 8404 4143 8454 4154 8422 4172 8413
4172 8392 4169 8386 4153 8387 4122 8387
TIME...MOT...LOC 2111Z 306DEG 20KT 4167 8402 4148 8412
4141 8433The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 4:01 AM EDT | Heat Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Fulton and 12 more | 6 hr |
| Aug 11, 6:47 AM EDT | Special Weather Statement | IWX | Miami | 28 min |
| Aug 11, 7:00 AM EDT | Special Weather Statement | IWX | Blackford | 30 min |
| Aug 11, 7:16 AM EDT | Special Weather Statement | IWX | Grant | 29 min |
| Aug 11, 7:33 AM EDT | Special Weather Statement | IWX | Pulaski | 42 min |
| Aug 11, 8:14 AM EDT | Special Weather Statement | IWX | White | 46 min |
| Aug 11, 8:43 AM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Grant, Jay, Wells | 92 min |
| Aug 11, 9:15 AM EDT | Special Weather Statement | IWX | Cass, Miami | 45 min |
| Aug 11, 9:53 AM EDT | Special Weather Statement | IWX | Huntington, Wabash | 37 min |
| Aug 11, 9:56 AM EDT | Flash Flood Warning | IWX | Blackford, Grant, Jay, Wells | 3 hr |
| Aug 11, 9:56 AM EDT | Special Weather Statement | IWX | Grant | 34 min |
| Aug 11, 3:39 PM EDT | Special Weather Statement | IWX | Williams | 36 min |
| Aug 11, 4:15 PM EDT | Special Weather Statement | IWX | Fulton, Williams | 60 min |
| Aug 11, 5:11 PM EDT | Special Weather Statement | IWX | Fulton, Henry | 49 min |
| Aug 11, 6:02 PM EDT | Special Weather Statement | IWX | Paulding, Putnam | 28 min |
| Aug 11, 6:38 PM EDT | Special Weather Statement | IWX | Allen, Putnam | 52 min |
| Aug 11, 10:19 AM EDT | Special Weather Statement | IWX | Branch, Saint Joseph | 56 min |
| Aug 11, 3:33 PM EDT | Special Weather Statement | IWX | Hillsdale | 42 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.